# SDR ABXA010503

- Difficulty date: September 25, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 21291
- Aircraft time: 71,848 hours, 26,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR BOTTOM Z- ANGLE CRACKED AT FASTENER BS 140 AND BS 160. MAINTENANCE REPLACED THE Z-ANGLE AT BS 140 AND 160 IAW DC-8 SRM 53-01-0 AND 51-01-20.
